Volume 36 (1993)


1 (April), 2 (August), 3 (December)

Feireisi, E.;
Exponentially Attracting Finite-Dimensional Sets for the Processes Generated by Nonautonomous Semilinear Wave Equations
pp. 1--10.
Pastro, P. I.;
Cohomological Interpretation of Some Classic Formulas Satisfied by Hypergeometric Functions
pp. 11--43.
Wong, F. -H.;
Uniqueness of Positive Solutions of Semilinear Elliptic Equations
pp. 45--51.
Nishizawa, K., Sekiguchi, K. and Yoshino, K.;
Location of Algebraic Integers in a Filled-in Julia Set
pp. 53--69.
Jeong, J. -M.;
Retarded Functional Differential Equations with $L^1$-Valued Controller
pp. 71--93.
Domachowski, S. and Pruszko, T.;
An Application of the Eilenberg-Montgomery Theorem to Measurable Orientor Fields on Manifolds
pp. 95--107.
Arosio, A. and Panizzi, S.;
Global Bounded Weak Solutions for an Abstract Nonlinear Timoshenko Beam Equation with Four Propagation Speeds
pp. 109--121.
Ishii, K.;
Viscosity Solutions of Nonlinear Second Order Elliptic PDEs Associated with Impulse Control Problems
pp. 123--141.
Suzuki, F. and Taniguchi, M.;
Three Applications of a Systematization of Second Order Hyperbolic Equations
pp. 143--185.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles